CSpace

Browse/Search Results:  1-10 of 47 Help

Selected(0)Clear Items/Page:    Sort:
Exploring Directional Path-Consistency for Solving Constraint Networks 期刊论文
COMPUTER JOURNAL, 2018, 卷号: 61, 期号: 9, 页码: 1338-1350
Authors:  Kong, Shufeng;  Li, Sanjiang;  Sioutis, Michael
Favorite  |  View/Download:14/0  |  Submit date:2018/10/07
path-consistency  directional path-consistency  constraint networks  
Fault Attack on ACORN v3 期刊论文
COMPUTER JOURNAL, 2018, 卷号: 61, 期号: 8, 页码: 1166-1179
Authors:  Zhang, Xiaojuan;  Feng, Xiutao;  Lin, Dongdai
Favorite  |  View/Download:4/0  |  Submit date:2018/09/08
CAESAR  authenticated cipher  stream cipher  ACORN  fault attack  
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
Recent trends in highly accurate and structure-preserving numerical methods for partial differential equations PREFACE 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 1-2
Authors:  Sheng, Qin;  Tang, Yifa;  Wade, Bruce A.;  Wang, Yushun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Analysis on the stability of numerical schemes for a class of stochastic partial differential systems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 2, 页码: 316-328
Authors:  Cong, Xin-rong;  Li, Long-suo
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Stochastic partial differential equations  compact finite difference method  random noise  
High-accuracy finite element method for 2D time fractional diffusion-wave equation on anisotropic meshes 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 218-230
Authors:  Zhang, Y. D.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Time fractional diffusion-wave equation  finite element method  Crank-Nicolson scheme  stability  convergence and superconvergence  
Several Classes of Boolean Functions with Four-Valued Walsh Spectra 期刊论文
INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 2017, 卷号: 28, 期号: 4, 页码: 357-377
Authors:  Sun, Zhiqiang;  Hu, Lei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Boolean function  four-valued Walsh spectra  Bent functions  o-polynomials  plateaued function  five-valued Walsh spectra  
A multigrid solver for Stokes control problems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017, 卷号: 94, 期号: 12, 页码: 2297-2314
Authors:  Butt, Muhammad Munir
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stokes equations  PDE-constrained optimization  multigrid  staggered grids  control-constrained  35Q93  49K20  65N55  
A general framework of piecewise-polynomial Mumford-Shah model for image segmentation 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017, 卷号: 94, 期号: 10, 页码: 1981-1997
Authors:  Chen, Chong;  Leng, Juelin;  Xu, Guoliang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Image segmentation  piecewise-polynomial approximation  anisotropic control  intensity heterogeneity  split Bregman iteration  11Y11  11Y16  11G20  11G99  68W20